# SDR CALA2015061893982

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 55,596 hours, 22,525 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT SIDE BOX BEAM UPPER FLANGE AT FRAME 43 HAS CRACK INDICATIONS.  ACCOMPLISHED EA 5331-01704 TO BOTH LT & RT FRAME 43.
